MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L E-CROSS

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L E-CROSS
Model Number 02.12.E0310FL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 5 months from primary, during a postop appointment, the patient reported pain.The patient showed undefined complication on the tibia side.Currently it is not known whether a revision surgery will be performed.
 
Additional Manufacturer Narrative
Batch review performed on 29-apr-2025.Lot 2409786: (b)(4) items manufactured and released on 23-05-2024 expiration date: 2029-04-25.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Additional items involved in the event, batch review performed on 29-apr-2025: gmk-sphere 02.07.1203l tibial tray fixed cemented size 3 l (k090988) lot.2317415 lot 2317415: (b)(4) items manufactured and released on 04-10-2023.Expiration date: 2028-09-19.No anomalies found related to the problem.To date, all item of the same lot has been sold with no similar reported event during the period of review.Gmk-sphere 02.12.0022l femoral component sphere cemented size 2+ l (k140826) lot.2339551 lot 2339551: (b)(4) items manufactured and released on 09-01-2024.Expiration date: 2028-12-17.No anomalies found related to the problem.To date, (b)(4) item of the same lot has been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs director: 5 months after primary cmeented tka, the patient complains about pain and the surgeon reports problems at tibial level, but no specification of the problem was supplied.No additional surgery performed or scheduled to date.With the information available, no clinical analysis of the situation can be performed properly.Root cause: due to the lack of information, it is not possible to establish a definitive root cause, while the device history record review does not indicate any potentially related manufacturing issue.
 
Additional Manufacturer Narrative
D2b has been updated from jwk to jwh.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/10 MM L E-CROSS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22084131
Report Number3005180920-2025-00453
Device Sequence Number12489331
Product Code JWH
UDI-Device Identifier07630971261518
UDI-Public07630971261518
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0310FL
Device Lot Number2409786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown